Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Viibryd when should I be worried about side effects?  (Read 215 times)

0 Members and 1 Guest are viewing this topic.

Offline Lara71

  • Sr. Member
  • ****
  • Posts: 283
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Viibryd when should I be worried about side effects?
« on: February 01, 2014, 11:11:08 PM »
I was taking 10 mg of viibryd and have moved to 20. I hope to get to 40.  I've been at 20 for 10 days. I am still getting jittery. It started to fade but came back today. I was wondering how long before this is an issue rather than a short term side effect.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4473
  • Country: au
  • Rec's: 103
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Viibryd when should I be worried about side effects?
« Reply #1 on: February 02, 2014, 12:14:57 AM »
I hope to get to 40.

You need to get to 40mg, which is the therapeutic dose even for adolescents.

Quote
I was wondering how long before this is an issue rather than a short term side effect.

The jitters/tremors can be a direct med effect, or from heightened anxiety, or possibly a combination of both. It may take weeks to resolve. If it persists after the med kicks-in then it most likely a direct chemical effect which will persist, but ongoing tremor doesn't seem to be a common issue.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline johnathonm

  • Full Member
  • ***
  • Posts: 163
  • Country: us
  • Rec's: 0
  • Gender: Male
    • Poke This Member
Re: Viibryd when should I be worried about side effects?
« Reply #2 on: February 05, 2014, 02:07:42 PM »
I have been on Viibryd (40 mg) for about a year and a half.  The shaking will subside and the medicine really helped me.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
941 Views
Last post April 03, 2011, 02:04:47 PM
by eddiehead24
0 Replies
333 Views
Last post April 29, 2013, 12:24:45 AM
by IReallyHateThis
1 Replies
240 Views
Last post January 27, 2014, 07:34:19 AM
by insights
1 Replies
333 Views
Last post February 02, 2014, 03:26:16 PM
by MobileChucko
2 Replies
68 Views
Last post June 09, 2014, 08:48:46 PM
by MIL_IsAHotMess

anything